# SDR UPS02438069

- Difficulty date: April 16, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 65091911
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:MX FWD LOWER CARGO COMPT POS 5 AFT RT O/B VERTICAL RESTRAINT ATTACH STRUCTURE APPEARS CRACKED AT FWD I/B BOLT HOLE.  VERIFIED CRACK WITH HEFC.  INSTALLED NEW SUPPORT FITTING IAW SRM 51-30-02.
